# SDR ASAA2017031120117

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 32,348 hours, 9,718 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO RECEIVE AUDIO TRANSMISSIONS ON SATCOM 1 OR 2.  COULD TRANSMIT.  ACFT GROUNDED.  RESET SYSTEM, OPS CHECKED GOOD IAW AMM 23-15-00-730-801.
